Ask an expert
Question

07 Dec 2005

Could a low still be to follow?
Hi CS

The seroquel seems to be working spendidly so far.... I have been sleeping... and I am not so excitable any longer.... I do feel though that each day I have less and less energy.... I'm still doing fine though, but I really battled to get motivated today... I'm rather fearful of going into a major low again....Is there something specific I should look out for before it's too late and I am struggling to get out of that horrible depression?... it's easy to get into that pit... and so hard to get out.... i know now that I will get past it... but I don't even want to go there... not ever!
Answer 439 views
Expert
CyberShrink
cybershrink

01 Jan 0001

Pleased to hear of the progress so far. When these meds work well, the effect can often be usefully clarifying and calming without being sedative. Lows can, as you know, follow highs, but not inevitably ; and one can only maintain the usual vigilence for a mood swing down that is more than the usual normal variations we all experience, more in degree and duration.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9326 votes
No
67% - 18776 votes
Vote